# SDR SCNA20240729287

- Difficulty date: July 23, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 52,748 hours, 30,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMER OVERWING  ASIST STRAP HOLDER COVER STUCK ON. RESECURED COVER PER AMM 52-22-00
